Homotopy pullback of An-spaces and its applications to An-types of gauge groups

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We construct the homotopy pullback of An-spaces and show some universal property of it. As the first application, we review Zabrodsky's result which states that for each prime p, there is a finite CW complex which admits an Ap-1-form but no Ap-form. As the second application, we investigate An-types of gauge groups. In particular, we give a new result on An-types of the gauge groups of principal SU(2)-bundles over S4, which is a complete classification when they are localized away from 2.

Original languageEnglish
Pages (from-to)1-25
Number of pages25
JournalTopology and its Applications
Volume187
DOIs
Publication statusPublished - Jun 1 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Homotopy pullback of A<sub>n</sub>-spaces and its applications to A<sub>n</sub>-types of gauge groups'. Together they form a unique fingerprint.

  • Cite this